# SDR COMA0460471

- Difficulty date: August 23, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 5,851 hours, 5,129 cycles
- Engine: Lyc IO540B1A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R53611172
- Condition: Cracked
- Location: Fuselage
- Part time: 5,851 hours, 5,129 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE AT FS 621.00 RT SIDE IS CRACKED.  PERFORMED A MAJOR REPAIR AT FS 621.00 RT SIDE BY CUTTING AWAY DAMAGED PORTIONS OF ASSY, TOUCH UP CUT AREA, INSTALL NEW STRAP AND REPAIR ANGLE IAW REO 601R-53-61-117 REV B.
